# SDR SWAA2021020245631

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 66,004 hours, 38,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR L-1 GIRT BAR RETAINERS MISSING RIVETS / INSTALLED MISSING RIVET TO GIRT BAR RETAINER. REF SRM 51-40-01 TO F.O.M THE SLIDE PACK ASSY WAS REMOVED + REINSTALLED. REF MT 725-61-06
